# SDR SWIA201642278

- Difficulty date: June 3, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 32,016 hours, 26,999 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cap
- Condition: Worn
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE FWD EDGE WORN.  R & R RT INBD FLAP VANE OTBD L/E CAP IAW SRM.
